# SDR AWXA200300594

- Difficulty date: May 9, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N83276
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON L-4 DOOR THRESHOLD SUPPORT FITTING AT BS 1675, LBL 68. MAINTENANCE REMOVED L-4 DOOR THRESHOLD SUPPORT FITTING AT BS 1675, LBL 68; FABRICATED A NEW REPLACEMENT THRESHOLD SUPPORT FITTING; INSTALLED REPAIR PART IAW 51-40-05, PG. 5-8.
